Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras. / Ara, Pere; Lolk, Matias.

I: Advances in Mathematics, Bind 328, 13.04.2018, s. 367-435.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Ara, P & Lolk, M 2018, 'Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras' Advances in Mathematics, bind 328, s. 367-435. https://doi.org/10.1016/j.aim.2018.01.020

APA

Ara, P., & Lolk, M. (2018). Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras. Advances in Mathematics, 328, 367-435. https://doi.org/10.1016/j.aim.2018.01.020

Vancouver

Ara P, Lolk M. Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras. Advances in Mathematics. 2018 apr 13;328:367-435. https://doi.org/10.1016/j.aim.2018.01.020

Author

Ara, Pere ; Lolk, Matias. / Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras. I: Advances in Mathematics. 2018 ; Bind 328. s. 367-435.

Bibtex

@article{eb39b3f3c65f46d88ce3ae465545bb64,
title = "Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras",
keywords = "Separated graph, Tame graph algebra, Ideal structure, Simplicity, Primeness",
author = "Pere Ara and Matias Lolk",
year = "2018",
month = "4",
day = "13",
doi = "10.1016/j.aim.2018.01.020",
language = "English",
volume = "328",
pages = "367--435",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press",

}

RIS

TY - JOUR

T1 - Convex subshifts, separated Bratteli diagrams, and ideal structure of tame separated graph algebras

AU - Ara, Pere

AU - Lolk, Matias

PY - 2018/4/13

Y1 - 2018/4/13

KW - Separated graph

KW - Tame graph algebra

KW - Ideal structure

KW - Simplicity

KW - Primeness

U2 - 10.1016/j.aim.2018.01.020

DO - 10.1016/j.aim.2018.01.020

M3 - Journal article

VL - 328

SP - 367

EP - 435

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -

ID: 202190876